62321members
328058posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Sickness on Toxatere ~ anyadvice ?

6 REPLIES 6
Highlighted
Member

Re: Sickness on Toxatere ~ anyadvice ?

Hi,
I had taxotare, felt a bit sick the first few times, after that I had emend which was great, no nausea at all after that. I also took a combination of metroclopromide and ondonstron,
Good luck and best wishes
Emma
Member

Re: Sickness on Toxatere ~ anyadvice ?

Glad you are feeling a bit better today. 

 

Keep well.  Take Care  Gilly x

Member

Re: Sickness on Toxatere ~ anyadvice ?

Many thanks for your reply ~ Had a chat today when went to have PICC line re-dressed and will talk more when I go for bloods before the next treatment ~ I know I can't escape all side effects ~

Member

Re: Sickness on Toxatere ~ anyadvice ?

Thanks for reply

Yes, I did get raised temp, went to hosp and got antibiotics for a throat infection and after 4 hrs in A & E went home to sleep and nausea got worse over w/e ~ today is first day I have had anything more than a mouthful or two to eat ... I will ask nurses for more guidance before the next treatment . . ..

Member

Re: Sickness on Toxatere ~ anyadvice ?

Evening Finnophile

 

If you are 7/8 days post Taxotere please just be careful you aren't getting an infection.  With Tax i felt shivery and felt like i'd got flu, everything tasted odd / slimy.  Do you check your temperature ?  Gilly x  

Member

Re: Sickness on Toxatere ~ anyadvice ?

Hi Finnophile

Were you not given anti sickness meds when you left the hospital? if you weren't you should have been. If you were and they are not working effectively you should ask for Emend for your next treatment, it is very good.
Chemo units are generally very good at keeping side effects in check, don't suffer in silence, ask for different meds.

Hope you feel better very soon

take care

Wendy x
Member

Sickness on Toxatere ~ anyadvice ?

had my first Taxo treatment last Monday and feel ghastly ~ sick, shivery, find even water maked me want to vomit ~ any advice ?